# SDR SWIA2018062244806

- Difficulty date: June 13, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 25,286 hours, 24,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, AFT OF BS 589,  BETWEEN STRINGERS 21 AND 22L.   INWARD DENT.  REPAIRED THE FUSELAGE SKIN IAW REO.
